標題: Subcarrier multiplexing by chaotic multitone modulation
作者: Juang, C
Huang, ST
Liu, CY
Wang, WC
Hwang, TM
Juang, J
Lin, WW
應用數學系
Department of Applied Mathematics
關鍵字: asymptotic synchronization;chaotic modulation;self-pulsating laser diodes;subcarrier multiplexing
公開日期: 1-Oct-2003
摘要: Subcarrier multiplexing by chaotic multitone modulation is investigated. Optical chaotic light can be achieved by injecting multiple subcarriers into a self-pulsating laser diode. Synchronization between two identical chaotic systems (drive and response) can be implemented provided that the conditional Lyapunov exponents are all negative. By adding amplitude modulation (AM) signals to each subcarrier, the two systems become asymptotically synchronized. The AM signals in each subcarrier can be recovered by the introduction of a filtering process where the Lyapunov exponent of the synchronized error function matches the cutoff frequency of a first order low pass filter.
URI: http://dx.doi.org/10.1109/JQE.2003.817662
http://hdl.handle.net/11536/27486
ISSN: 0018-9197
DOI: 10.1109/JQE.2003.817662
期刊: IEEE JOURNAL OF QUANTUM ELECTRONICS
Volume: 39
Issue: 10
起始頁: 1321
結束頁: 1326
Appears in Collections:Articles


Files in This Item:

  1. 000185570800019.pdf